MAUDE Adverse Event Report: LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 840-922
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate (holep) for benign prostatic hyperplasia, the fiber broke at insertion point to scope.A second fiber was tried, and it broke too.Due to this, the procedure was completed using another device.There were no patient complications.This complaint is for the first broken fiber.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate (holep) for benign prostatic hyperplasia, the fiber broke at insertion point to scope.A second fiber was tried, and it broke too.Due to this, the procedure was completed using another device.There were no patient complications.This report is for the first broken fiber.

Brand Name
LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22206610
Report Number2124215-2025-38176
Device Sequence Number7668013
Product Code GEX
UDI-Device Identifier17290109140213
UDI-Public(01)17290109140213
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840-922
Device Catalogue Number840-922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LUMENIS P100.; LUMENIS P100.; STORZ 26F RESECTOSCOPE.; STORZ 26F RESECTOSCOPE.
Patient SexUnknown